# SDR REXA201100524

- Difficulty date: July 17, 2011
- Submitted: August 21, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 24,382 hours, 22,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT END OF FS 349 CROSSBEAM CORRODED ON O/B END AT SERVICE DOOR ENTRANCE.  REPAIRED IAW BOMBARDIER REO 601R-53-21-1320.
